# SDR CALA2025022400429

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 33,567 hours, 3,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 111W22022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5711-01165 REV C OP 008 (1EA) CRACK FOUND AT LH CENTER TANK FRONT SPAR LOWER CHORD AT STA 103.  WING CENTER TANK FRONT SPAR LOWER CHORD MODIFICATION AT BOTH LH AND RH BS.1035 AS PER EA 5711-01165 REV OP 016.
